Pacific Journal of Mathematics

Maximal ideals in algebras of topological algebra valued functions.

William J. Hery

Article information

Source
Pacific J. Math., Volume 65, Number 2 (1976), 365-373.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866796

Mathematical Reviews number (MathSciNet)
MR0435854

Zentralblatt MATH identifier
0333.46042

Subjects
Primary: 46J99: None of the above, but in this section
Secondary: 54C40: Algebraic properties of function spaces [See also 46J10]

Citation

Hery, William J. Maximal ideals in algebras of topological algebra valued functions. Pacific J. Math. 65 (1976), no. 2, 365--373. https://projecteuclid.org/euclid.pjm/1102866796


Export citation

References

  • [1] G. Bachman, E. Beckenstein, L. Narici and S. Warner, Rings of continuous func- tions with values in a topological field, Trans. Amer. Math. Soc,204 (1975), 91-112.
  • [1] R. Brooks, The structure space of a commutative locally m-convex algebra, Pacific J. Math., 25 (1968), 443-454.
  • [3] W. Dietrich, The maximal ideal space of the topological algebra C(X, E), Math. Ann., 183 (1969), 201-212.
  • [4] L. Gillman and M. Jerison, Rings of Continuous Functions,Van Nostrand, New York, 1960.
  • [5] A. Hausner, Ideals in certain Banach algebras, Proc. Amer. Math. Soc, 8 (1957), 246-249.
  • [6] W. Hery, Maximal ideals in algebras of continuous C(S) valued functions,Atti Accad. Naz. die Lincei, Rend. Cl. Sci. Fis. Mat. Nat., to appear.
  • [7] I. Kaplansky, Topological Rings, Amer. J. Math., 69 (1947), 153-183.
  • [8] A. Mallios, Heredity of tensor products of topological algebras, Math. Ann., 162 (1966), 246-257.
  • [9] E. Michael, Locally multiplicatively-convextopological algebras, Mem. Amer. Math. Soc, 11 (1952).
  • [10] M. Naimark, Normed Rings, Noordhoff, Groningen, the Netherlands, 1964.
  • [11] S. Warner, Polynomial completeness in locally multiplicatively-convexalgebras, Duke Math. J., 23 (1956), 1-11.
  • [12] B. Yood, Banach algebras of continuous functions,Amer. J. Math., 73 (1951), 30-42.
  • [13] W. Zelasko, Metric generalizations of Banach algebras, Rozprawy Math. Warsaw, 47 (1965).